# SDR 95ZZZX3077

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5833J
- Make and model: Cessna 172N
- Aircraft serial: 73843
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 57944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Part time: 160 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERNATHERM NUT IS VERY LOOSE - ENGINE AND A/C HAVE ONLY 160.0 TT SINCE NEW.
